Advertisement

Reactions Weekly

, Volume 1756, Issue 1, pp 90–90 | Cite as

Capecitabine/cyclophosphamide/doxorubicin

Haemorrhagic cystitis: 2 case reports
Case report
  • 9 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case report, a 67-year-old woman developed severe haemorrhagic cystitis following treatment with cyclophosphamide, capecitabine and doxorubicin for metastatic breast cancer, and a 65-year-old woman developed severe haemorrhagic cystitis following treatment with cyclophosphamide and capecitabine for metastatic breast cancer.

Case 1: The 67-year-old woman had undergone an axillary lymph node dissection and a left mastectomy for left breast cancer at 45 years of age. Postoperatively, radiotherapy was administered to the residual breast. After 13 years, a right lung metastasis was observed. As first-line chemotherapy, she received over six courses of AC regimen comprising doxorubicin [adriamycin] 60 mg/m2 and cyclophosphamide 600 mg/m2 [routes not stated]. With...

Reference

  1. Tanaka T, et al. Severe Hemorrhagic Cystitis Caused by Cyclophosphamide and Capecitabine Therapy in Breast Cancer Patients: Two Case Reports and Literature Review. Case Reports in Oncology 12: 69-75, No. 1, Jan-Apr 2019. Available from: URL: http://doi.org/10.1159/000496331 - Japan

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations